Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 182, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 23, 2016, 3:43 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2016, 3:43 PM MDT (21:43 UTC)
- Expired
- Sep 23, 2016, 4:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 177 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 4:12 PM MDT | HAIL 1.75 | 17 Ne Harrison, NE | HAIL ENDED ABOUT 2 MINUTES PRIOR. NOW JUST RAIN. |
| Sep 23, 4:12 PM MDT | HAIL 1.75 | Crawford, NE | HAIL ENDED ABOUT 2 MINUTES PRIOR. NOW JUST RAAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 23, 2:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
157
WUUS55 KCYS 232143
SVRCYS
NEC013-045-165-232230-
/O.NEW.KCYS.SV.W.0182.160923T2143Z-160923T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT FRI SEP 23 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 430 PM MDT
* AT 343 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH
OF FLAHERTYS CORNER...OR 34 MILES SOUTHWEST OF CHADRON...MOVING
NORTH AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRAWFORD...WHITNEY LAKE...FORT ROBINSON CAMPGROUND...
MONTROSE AND FORT ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4233 10334 4233 10353 4300 10379 4300 10326
TIME...MOT...LOC 2143Z 168DEG 45KT 4247 10347
HAIL...1.50IN
WIND...60MPH
$$
HAMMER3 follow-up statements
193
WWUS55 KCYS 232154
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT FRI SEP 23 2016
NEC013-232204-
/O.CAN.KCYS.SV.W.0182.000000T0000Z-160923T2230Z/
BOX BUTTE NE-
354 PM MDT FRI SEP 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOX BUTTE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.
LAT...LON 4245 10333 4246 10358 4300 10379 4300 10327
TIME...MOT...LOC 2154Z 168DEG 45KT 4261 10350
$$
NEC045-165-232230-
/O.CON.KCYS.SV.W.0182.000000T0000Z-160923T2230Z/
SIOUX NE-DAWES NE-
354 PM MDT FRI SEP 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN SIOUX AND WESTERN DAWES COUNTIES...
AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT ROBINSON
CAMPGROUND...OR 29 MILES SOUTHWEST OF CHADRON...MOVING NORTH AT 50
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRAWFORD...WHITNEY LAKE...FORT ROBINSON CAMPGROUND...
MONTROSE AND FORT ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4245 10333 4246 10358 4300 10379 4300 10327
TIME...MOT...LOC 2154Z 168DEG 45KT 4261 10350
HAIL...1.75IN
WIND...60MPH
$$
HAMMER110
WWUS55 KCYS 232216
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT FRI SEP 23 2016
NEC045-165-232230-
/O.CON.KCYS.SV.W.0182.000000T0000Z-160923T2230Z/
SIOUX NE-DAWES NE-
416 PM MDT FRI SEP 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN SIOUX AND NORTHWESTERN DAWES COUNTIES...
AT 415 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MONTROSE...OR 29 MILES WEST OF CHADRON...MOVING NORTH AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZED HAIL WAS REPORTED
NORTHWEST OF FORT ROBINSON WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITNEY LAKE AND MONTROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4268 10331 4283 10369 4300 10379 4300 10327
TIME...MOT...LOC 2215Z 168DEG 45KT 4289 10358
HAIL...1.75IN
WIND...60MPH
$$
HAMMER692
WWUS55 KCYS 232227
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT FRI SEP 23 2016
NEC045-165-232236-
/O.EXP.KCYS.SV.W.0182.000000T0000Z-160923T2230Z/
SIOUX NE-DAWES NE-
427 PM MDT FRI SEP 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX AND
NORTHWESTERN DAWES COUNTIES WILL EXPIRE AT 430 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAWES COUNTY UNTIL 515 PM MDT...INCLUDING THE CITY OF CHADRON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.
LAT...LON 4268 10331 4283 10369 4300 10379 4300 10327
TIME...MOT...LOC 2221Z 168DEG 45KT 4289 10358
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 1:51 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 23, 1:51 PM MDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 151 PM MDT FRI SEP 23 2016 .SHORT TERM...(This evening through Sunday night) Issued at 215 PM MDT Fri Sep 23 2016 Active weather pattern across the CWA early this period with showers and thunderstorms...some strong or even severe...along with some mtn snows. All this in association with a strong upper low currently beginning to lift northeast around the Utah/Wyoming border. band of showers and a few storms now progressing into central Wyoming and this will continue to move slowly east through this evening with individual showers and storms in this band moving quickly north. Some potential for a few strong to severe storms the rest of this afternoon given modest CAPE values and good shear. Strong winds the main threat given the fast speeds of any storms with some marginally severe hail possible as well. Activity will move into the high plains tonight as the upper low moves northeast across Wyoming. On Saturday the upper low will move over the northern plains with downsloping flow expected to dry things out east of the mtns. Wrap-around moisture will bring some rain and snow showers to western parts of the CWA with a few inches of snow over the higher mtns mainly saturday morning. All pcpn should end Saturday evening as the upper low moves over North Dakota and the main trof axis moves by the area. Cool saturday night with dry and mild weather on Sunday. There also could be a relatively short period of stronger winds in the wind-prone areas of southeast Wyoming Saturday morning. Will hold off on a watch as speeds look marginal relatively localized only for a short time. Still...some gusts around 50 mph possible. .LONG TERM...(Monday through Friday) Issued at 215 PM MDT Fri Sep 23 2016 A transition to warmer and drier weather is expected through most of the extended forecast period as upper-level ridging builds back into the area. The GFS and ECMWF both suggest a weak trough under-cutting the ridge and lifting across the central Rockies on Wednesday and/or Thursday, possibly resulting in isolated showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1121 AM MDT Fri Sep 23 2016 IFR conditions at KCDR are expected to improve to MVFR, and likely VFR within the next hour. Scattered to numerous showers and storms will develop this afternoon, and are expected to persist well into the overnight hours. A few strong/severe thunderstorms could occur today, with strong winds and large hail the primary hazards. Brief MVFR/IFR ceilings and/or visibilities are possible w/heavier storm activity. Ceilings between 3K-5K feet AGL are expected for most of our terminals overnight, although MVFR/IFR conditions are possible at KRWL. Widespread gusty winds are also likely across much of the area today, especially over the Nebraska Panhandle where gusts may approach 40-45 knots. && .FIRE WEATHER... Issued at 215 PM MDT Fri Sep 23 2016 Overall fire weather concerns expected to remain low through the weekend into early next week. A cold front will move across the district through this evening with a band of showers and thunderstorms accompanying it. Breezy and cooler Saturday with mild and mainly dry weather expected Sunday into early next week. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RE LONG TERM...CLH AVIATION...CLH FIRE WEATHER...RE
Hazardous weather outlook, Sep 23, 11:46 AM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1146 AM MDT FRI SEP 23 2016 NEZ003-019>021-054-055-WYZ101-103>106-109>119-241215- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1146 AM MDT FRI SEP 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. STORMS WILL BE MOST NUMEROUS EAST OF THE LARAMIE RANGE. A FEW STORMS COULD BECOME STRONG EAST OF THE LARAMIE RANGE WITH HAIL AND GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-095-096-WYZ102-107-108-241215- DAWES-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY- GOSHEN COUNTY- 1146 AM MDT FRI SEP 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME SEVERE WITH HAIL AND STRONG WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Sep 23, 1:26 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 126 PM MDT FRI SEP 23 2016 WYZ114>116-232015- SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 126 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL 215 PM MDT... AT 126 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF HUTTON LAKE...OR 23 MILES SOUTHWEST OF LARAMIE...MOVING NORTH AT 45 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LARAMIE...THE BUTTES...HUTTON LAKE...BOSLER...TIE CITY CAMPGROUND... UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND YELLOW PINE CAMPGROUND. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 296 AND 325. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4164 10580 4143 10529 4100 10556 4100 10594 TIME...MOT...LOC 1926Z 195DEG 43KT 4100 10576 HAMMER
Special weather statement, Sep 23, 3:18 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 318 PM MDT FRI SEP 23 2016 WYZ103-106-107-232200- NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 318 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 400 PM MDT... AT 318 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF IRON MOUNTAIN...OR 29 MILES SOUTH OF WHEATLAND...MOVING NORTH AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHEATLAND...BORDEAUX...CHUGCREEK...WESTVIEW CIRCLE...Y-O RANCH AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 64 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4166 10504 4166 10527 4210 10525 4203 10466 TIME...MOT...LOC 2118Z 200DEG 32KT 4165 10518 HAMMER
Special weather statement, Sep 23, 3:27 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 327 PM MDT FRI SEP 23 2016 NEZ002-003-095-096-232215- SOUTH SIOUX NE-NORTH SIOUX NE-DAWES NE-BOX BUTTE NE- 327 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX...SOUTHWESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 415 PM MDT... AT 326 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAHERTYS CORNER...OR 29 MILES NORTHWEST OF ALLIANCE...MOVING NORTH AT 50 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRAWFORD...WHITNEY LAKE...FLAHERTYS CORNER... FORT ROBINSON CAMPGROUND...WHITNEY...FORT ROBINSON AND MARSLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR THE PANHANDLE OF NEBRASKA. LAT...LON 4222 10325 4218 10349 4274 10382 4286 10324 TIME...MOT...LOC 2126Z 166DEG 44KT 4229 10340 HAMMER
Special weather statement, Sep 23, 3:28 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT FRI SEP 23 2016 WYZ101>103-107-232215- NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY- 328 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE... SOUTHWESTERN NIOBRARA AND NORTHWESTERN PLATTE COUNTIES UNTIL 415 PM MDT... AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIBLEY PEAK...OR 26 MILES NORTH OF WHEATLAND...MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND AND GLENDO RESERVOIR. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 98 AND 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN AND EAST CENTRAL WYOMING. LAT...LON 4229 10499 4234 10524 4280 10526 4270 10476 TIME...MOT...LOC 2128Z 193DEG 36KT 4242 10509 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 3:27 PM MDT | Special Weather Statement | CYS | Sioux | 48 min |
| Sep 23, 4:20 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 38 min |
| Sep 23, 5:01 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 44 min |
| Sep 23, 5:06 PM MDT | Special Weather Statement | CYS | Banner, Box Butte, Kimball, Scotts Bluff | 39 min |
| Sep 23, 5:17 PM MDT | Tornado Warning | CYS | Sioux | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.